Volume 17, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Periodic flats and group actions on locally symmetric spaces

Grigori Avramidi

Geometry & Topology 17 (2013) 311–327
Bibliography
1 G Avramidi, Smith theory, L2 cohomology, isometries of locally symmetric manifolds and moduli spaces of curves arXiv:math.GT/1106.1704
2 M Bestvina, M Feighn, Proper actions of lattices on contractible manifolds, Invent. Math. 150 (2002) 237 MR1933585
3 A Borel, J P Serre, Corners and arithmetic groups, Comment. Math. Helv. 48 (1973) 436 MR0387495
4 G E Bredon, Sheaf theory, 170, Springer (1997) MR1481706
5 P E Conner, F Raymond, Manifolds with few periodic homeomorphisms, from: "Proceedings of the second conference on compact transformation groups, II" (editors H T Ku, L N Mann, J L Sicks, J C Su), Lecture Notes in Math. 299, Springer (1972) 1 MR0358835
6 P B Eberlein, Geometry of nonpositively curved manifolds, , University of Chicago Press (1996) MR1441541
7 B Farb, S Weinberger, Isometries, rigidity and universal covers, Ann. of Math. 168 (2008) 915 MR2456886
8 B Farb, S Weinberger, The intrinsic asymmetry and inhomogeneity of Teichmüller space, Duke Math. J. 155 (2010) 91 MR2730373
9 C Löh, R Sauer, Degree theorems and Lipschitz simplicial volume for nonpositively curved manifolds of finite volume, J. Topol. 2 (2009) 193 MR2499443
10 S Mac Lane, Homology, , Springer (1995) MR1344215
11 K Melnick, Compact Lorentz manifolds with local symmetry, J. Differential Geom. 81 (2009) 355 MR2472177
12 D Morris, Introduction to arithmetic groups arXiv:math.GT/0106063
13 S B Myers, N E Steenrod, The group of isometries of a Riemannian manifold, Ann. of Math. 40 (1939) 400 MR1503467
14 T T Nguyen Phan, Minimal orbifolds and (a)symmetry of piecewise locally symmetric manifolds arXiv:math.GT/1110.0438
15 A Pettet, J Souto, Periodic maximal flats are not peripheral arXiv:math.GT/0909.2899
16 G Prasad, Discrete subgroups isomorphic to lattices in Lie groups, Amer. J. Math. 98 (1976) 853 MR0480866
17 M S Raghunathan, Discrete subgroups of Lie groups, Math. Student (2007) 59 MR2527560
18 W Thurston, The geometry and topology of three-manifolds, unpublished notes (1978)
19 R J Zimmer, Ergodic theory and semisimple groups, 81, Birkhäuser (1984) MR776417